# SDR CA140327005

- Difficulty date: March 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,725 hours
- Engine: Pwa PT6A41
- System (JASC): 2430 · DC Generating System
- Part: Limiter
- Condition: Failed
- Location: Dc Rectifier
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS CLIMBING OUT, WHEN THE CREW OBSERVED THE LANDING GEAR HANDLE POSITION DISAGREEMENT LIGHTS ILLUMINATED, UPON INVESTIGATION OF THIS ISSUE THERE WERE MULTIPLE COMPONENT FAILURES NOTED, 1 FUEL FLOW, OIL TEMPERATURE, OIL PRESSURE AND NR 1 INVERTER, THAT ARE ALL POWERED BY THE LT DC BUS SO AT THIS TIME THE CREW ELECTED TO RETURN.  ONCE ON THE GROUND THE LT BUS POWERED UP AND ALL CONDITIONS RETURNED TO NORMAL.  MAINTENANCE WAS ABLE TO REPRODUCE THE FAULT BY PULLING THE 50 AMP LT BUS DUAL FEEDER CIRCUIT BREAKER, THE LT BUS DUAL FEEDER CIRCUIT BREAKER, LT BUS DUAL FEEDER DIODE ASSY AND THE LT BUS DUAL FEEDER CURRENT LIMITER WERE REPLACED. THE LT BUS DUAL FEEDER SYS WAS TESTED WITH NO FURTHER DEFECTS NOTED, THE ACFT WAS RELEASED TO SERVICE.
